# SDR SWAA2023073173139

- Difficulty date: June 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RH TRANSITION ANGLE BETWEEN STA 727J-747 HAS CORROSION.(MARKED)<[01] ALL WORK TO BE PERFORMED ON NR#TTG8Q00M2JKA. INSTALLED R/H TRANSITION ANGLE REPAIR FROM BS727H+10 - 767 PER SRM 53-00-53-2R-5.
